Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Throbbing, pus, continuous soreness and redness on the toe after stubbing it. Treatment required?

I stubbed my big left toe a few days ago. Last night it started throbbing. I went for my regular pedicure today. I told the girl, I have been going to her for years, that my toe hurt. She took a disinfected tool and pulled back the skin beside my big toe. There was pus there, she removed it and cleaned around the area and then put an antiseptic on it. Hours later, my toe is still sore and red. Should I seek medical attention?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
If the pus had been removed by a clean procedure - everything will settle down soon. It is a question of time.
If pain, redness or swelling continues more than a day, you must see a doctor. You may need antibiotic and/or further debridement. In the mean time. you can use over the counter anti-inflammatory drugs for temporary help
Take care
God luck
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor